Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 55, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An algorithm for complements of finite sets of integers
Gerald Weinstein.
Proc. Amer. Math. Soc. 55 (1976), 1-5
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0435023
A note on generalizing alternative rings
Irvin Roy Hentzel and Giulia Maria Piacentini Cattaneo.
Proc. Amer. Math. Soc. 55 (1976), 6-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0393157
On derivation algebras of Malcev algebras and Lie triple systems
Ernest L. Stitzinger.
Proc. Amer. Math. Soc. 55 (1976), 9-13
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0396713
The general solution of a first order differential polynomial
Richard M. Cohn.
Proc. Amer. Math. Soc. 55 (1976), 14-16
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0396511
Conjugacy in abelian-by-cyclic groups
James Boler.
Proc. Amer. Math. Soc. 55 (1976), 17-21
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0399266
Finite four-generated simple lattices contain all finite lattices
Werner Poguntke and Ivan Rival.
Proc. Amer. Math. Soc. 55 (1976), 22-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0392717
Polynomial identities of incidence algebras
Robert B. Feinberg.
Proc. Amer. Math. Soc. 55 (1976), 25-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404321
Simple maximal quotient rings
Robert A. Rubin.
Proc. Amer. Math. Soc. 55 (1976), 29-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0393097
A counterexample concerning inseparable field extensions
James Kevin Deveney.
Proc. Amer. Math. Soc. 55 (1976), 33-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0396509
Remarks on H. H. Schaefer’s conditions
Taen Yu Dai.
Proc. Amer. Math. Soc. 55 (1976), 35-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0424639
Negative theorems on monotone approximation
John A. Roulier.
Proc. Amer. Math. Soc. 55 (1976), 37-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0393969
Separation for differential operators and the $L^{p}$ spaces
Anton Zettl.
Proc. Amer. Math. Soc. 55 (1976), 44-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0393646
Isolated singularities of quadratic differentials arising from a module problem
Jeffrey Clayton Wiener.
Proc. Amer. Math. Soc. 55 (1976), 47-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0393465
Absolute continuity characterization sets
William D. L. Appling.
Proc. Amer. Math. Soc. 55 (1976), 52-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404566
On the rate of growth of the Walsh antidifferentiation operator
R. Penney.
Proc. Amer. Math. Soc. 55 (1976), 57-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0397289
On Blaschke products diverging everywhere on the boundary of the unit disc
C. N. Linden.
Proc. Amer. Math. Soc. 55 (1976), 62-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0393494
On direct sums of reflexive operators
Avraham Feintuch.
Proc. Amer. Math. Soc. 55 (1976), 65-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0390802
On endomorphisms of a solenoid
A. M. Wilson.
Proc. Amer. Math. Soc. 55 (1976), 69-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0390181
Partial Mielnik spaces and characterization of uniformly convex spaces
A. R. Blass and C. V. Stanojevic.
Proc. Amer. Math. Soc. 55 (1976), 75-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394121
Arithmetic means of Fourier coefficients
Rajendra Sinha.
Proc. Amer. Math. Soc. 55 (1976), 83-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0397274
On the embedding of Schwartz spaces into product spaces
Daniel J. Randtke.
Proc. Amer. Math. Soc. 55 (1976), 87-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0410316
On a theorem of Brickman-Fillmore
Antonio Hwang.
Proc. Amer. Math. Soc. 55 (1976), 93-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394245
The numerical range of an unbounded operator
M. J. Crabb.
Proc. Amer. Math. Soc. 55 (1976), 95-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394244
Remarks on the Gauss-Lucas theorem in higher dimensional space
A. W. Goodman.
Proc. Amer. Math. Soc. 55 (1976), 97-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0435366
The exact cardinality of the set of invariant means on a group
Ching Chou.
Proc. Amer. Math. Soc. 55 (1976), 103-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394036
Numerical range of a weighted shift with periodic weights
William C. Ridge.
Proc. Amer. Math. Soc. 55 (1976), 107-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0397473
Two remarks on global solutions of ordinary differential equations in the real line
Giovanni Vidossich.
Proc. Amer. Math. Soc. 55 (1976), 111-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0470291
Absolutely stable games
Robert James Weber.
Proc. Amer. Math. Soc. 55 (1976), 116-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0406545
Products of Baire spaces
Paul E. Cohen.
Proc. Amer. Math. Soc. 55 (1976), 119-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0401480
Undecidability of the theory of abelian groups with a subgroup
Walter Baur.
Proc. Amer. Math. Soc. 55 (1976), 125-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0416890
Proof of a conjecture of Friedman
Donald A. Martin.
Proc. Amer. Math. Soc. 55 (1976), 129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0406785
A characterization of the Cauchy type
Frank B. Knight.
Proc. Amer. Math. Soc. 55 (1976), 130-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394803
A fixed point theorem for a system of multivalued transformations
S. Czerwik.
Proc. Amer. Math. Soc. 55 (1976), 136-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394619
Characterizations of completely Hausdorff-closed spaces
Larry L. Herrington.
Proc. Amer. Math. Soc. 55 (1976), 140-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0413045
On the space of piecewise linear homeomorphisms of a manifold
Ross Geoghegan and William E. Haver.
Proc. Amer. Math. Soc. 55 (1976), 145-151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0402785
An extension theorem for functions on semigroups
Paul Milnes.
Proc. Amer. Math. Soc. 55 (1976), 152-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420153
The free topological group on a simply connected space
J. P. L. Hardy and Sidney A. Morris.
Proc. Amer. Math. Soc. 55 (1976), 155-159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0424993
Applications of the Stone-Čech compactification to free topological groups
J. P. L. Hardy, Sidney A. Morris and H. B. Thompson.
Proc. Amer. Math. Soc. 55 (1976), 160-164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0424994
An imbedding theorem for metric spaces
Stephen Leon Lipscomb.
Proc. Amer. Math. Soc. 55 (1976), 165-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0391034
Compactness of certain homogeneous spaces of locally compact groups
Kwan-Yuk Claire Sit.
Proc. Amer. Math. Soc. 55 (1976), 170-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425004
Inverse limits of topological group cohomologies
Arnold J. Insel.
Proc. Amer. Math. Soc. 55 (1976), 175-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414784
Relative collaring
Leonard R. Rubin.
Proc. Amer. Math. Soc. 55 (1976), 181-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0410755
A note on cocycles of unitary representations
W. Parry and K. Schmidt.
Proc. Amer. Math. Soc. 55 (1976), 185-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0393336
Computation of the unoriented cobordism ring
Edgar H. Brown and Franklin P. Peterson.
Proc. Amer. Math. Soc. 55 (1976), 191-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394708
Spaces defined by sequences
Andrew J. Berner.
Proc. Amer. Math. Soc. 55 (1976), 193-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394573
Countable paracompactness of $F_{𝜎}$-sets
Phillip Zenor.
Proc. Amer. Math. Soc. 55 (1976), 201-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0402685
Existence of inverses and square roots in locally Banach semigroups with identity
Robert C. Eslinger.
Proc. Amer. Math. Soc. 55 (1976), 203-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0399338
A note on Borel’s density theorem
Harry Furstenberg.
Proc. Amer. Math. Soc. 55 (1976), 209-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0422497
On realizing centralizers of certain elements in the fundamental group of a $3$-manifold
C. D. Feustel.
Proc. Amer. Math. Soc. 55 (1976), 213-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0405401
The genus of an abstract intersection sequence
Peter Percell.
Proc. Amer. Math. Soc. 55 (1976), 217-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0405454
A theorem on continuous decompositions of the plane into nonseparating continua
Michel Smith.
Proc. Amer. Math. Soc. 55 (1976), 221-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415558
On $H$-closed spaces
James E. Joseph.
Proc. Amer. Math. Soc. 55 (1976), 223-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394567
The number of semigroups of order $n$
Daniel J. Kleitman, Bruce R. Rothschild and Joel H. Spencer.
Proc. Amer. Math. Soc. 55 (1976), 227-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414380
Combinatorial structures and group invariant partitions
Dennis E. White and S. G. Williamson.
Proc. Amer. Math. Soc. 55 (1976), 233-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0392600
Balanced valuations and flows in multigraphs
F. Jaeger.
Proc. Amer. Math. Soc. 55 (1976), 237-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0427156
Every finite group is the automorphism group of some finite orthomodular lattice
Gerald Schrag.
Proc. Amer. Math. Soc. 55 (1976), 243-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0398933
A short proof of the uniqueness of Haar measure
David L. Johnson.
Proc. Amer. Math. Soc. 55 (1976), 250-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0396914
On a fixed point problem of D. R. Smart
Ira Rosenholtz.
Proc. Amer. Math. Soc. 55 (1976), 252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394337